# SDR 2009F00062

- Difficulty date: August 24, 2009
- Submitted: August 24, 2009
- Operation: General aviation
- Aircraft: N491TM
- Make and model: Beech 400A
- Aircraft serial: RK564
- Aircraft time: 665 hours, 501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spacer
- Part number: 12234004011
- Condition: Misinstalled
- Location: Antenna
- Part time: 665 hours, 501 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATED FLIGHT CREW REPORT OF HUMMING/WHISTLING NOISES COMING FROM AFT CABIN CEILING AREA. FOUND SIGNIFICANT LEAKAGE FROM BETWEEN ADF ANTENNA ASSY AND FUSELAGE SKIN.  UPON ADF ANTENNA REMOVAL NOTED AFT SPACER INSTALLED INCORRECTLY AND GASKET CUT TO FIT INCORRECT INSTALLATION.  RE-ORIENTED SPACER IAW SERIES IPC 34-51-15-01 AND REINSTALLED ADF ANTENNA ASSY WITH NEW GASKET.  LEAK CHECKS OK, NO ABNORMAL NOISES NOTED WITH CABIN PRESSURIZED. TRANSIENT ACFT, RECORDS NOT AVAILABLE, BUT SUSPECT ANTENNA INSTALLED INCORRECTLY SOME TIME PREVIOUSLY, AND TOOK REPEATED PRESSUIZATION CYCLES FOR SEALANT TO FAIL. RECOMMEND MFG INVESTIGATE FURTHER OR ISSUE A SB TO DETERMINE IF INCORRECT ADF ANTENNA INSTALLATION PROCEDURES ARE BEING PERFORMED AT MFG, OR IF THIS WAS A 1-TIME OCCURENCE.
